# SDR REXA2019123061831

- Difficulty date: November 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FLOORBEAM AT BS 280, LBL 14.   THE FLOORBEAM WAS REPLACED IAW SRM 51-42-21-001-001-A01, AND SRM 51-42-06-001-001-A01.
